Advertisement

Siberian Mathematical Journal

, Volume 36, Issue 2, pp 324–326 | Cite as

Topological equivalence of polynomials and quasi-isometric mappings of the plane

  • T. G. Latfullin
Article
  • 17 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    H. Federer, Geometric Measure Theory [Russian translation], Nauka, Moscow (1987).Google Scholar
  2. 2.
    Mathematical Encyclopedia. Vol. I [in Russian], Sov. Èntsiklopediya, Moscow (1977).Google Scholar
  3. 3.
    Yu. G. Reshetnyak, Space Mappings with Bounded Distortion [in Russian], Nauka, Novosibirsk (1982).Google Scholar
  4. 4.
    S. Stoïlow, Lectures on Topological Principles of the Theory of Analytic Functions [Russian translation], Izdat. Inostr. Lit., Moscow (1964).Google Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • T. G. Latfullin
    • 1
  1. 1.Tyumen'

Personalised recommendations